John Welker

Vice Chair
Spocon Staff
Participates in 6 items
I am a newly minted Registered Recreational Therapist who is currently volunteering for the RPG Research Project but will eventually become an employee of RPG Therapeutics LLC (http://www.rpgtherapeutics.com/)
 
I started role-playing with Dungeons & Dragons in 1979. Since then I have played various gaming systems to include Shadow Run, World of Darkness, Battle Tech, Doctor Who, DC Heroes, Marvel Superheroes, Top Secret, Call of Cthullu, Star Frontiers, Gurps, Toon, and many more. Live action role-playing experience includes, Amtgard, Society for Creative Anachronism, World of Darkness and True Dungeon.
 
I joined the RPGA in 2000 at my first GenCon and Pathfinder Society in 2012. I was a Wizards of the Coast Delegate for two years. I am currently the D&D Adventures League Event Coordinator for Uncle's Games. In addition to running games in stores I have run games at multiple conventions to include SpoCon, Rad Con, and Winter Fantasy, with the highlight being the D&D Open Tournament at GenCon 2004 and 2005.
 
After successfully being the Head of Gaming at World Con 2015 (AKA Sasquan) started the Spokane Area Gaming Alliance to help organize tabletop gaming for stores, charities, and conventions in the Spokane Area.
 

Sessions in which John Welker participates

Friday 9 August, 2019

Time Zone: (GMT-08:00) Pacific Time (US & Canada)
12:00 PM
12:00 PM
Gaming
14 hours, 12:00 PM - 2:00 AM

The Historic Davenport Hotel - Elizabethan Rooms

Special Game

Mark Scrudder, Spokane Board Gamers (Moderator)

John Welker, Spocon Staff (Participant)

Harlan Haskell, SGRGA (Participant)

5:00 PM
5:00 PM
Opening Ceremony
1 hour 30 minutes, 5:00 PM - 6:30 PM

The Historic Davenport Hotel - Grand Pennington Ballroom B

Large Programming

Mason Williams, Spocon Staff (Participant)

BrAd Steiner, Allied video Productions (Moderator)

John Welker, Spocon Staff (Participant)

Kempe Ames (Participant)

Ellipsis Stephens, Goblins Webcomic (Participant)

Alan M. Clark, Alan M. Clark Illustration and IFD Publishing (Participant)

Tim Martin, Geek Garrison (Participant)

Saturday 10 August, 2019

Time Zone: (GMT-08:00) Pacific Time (US & Canada)
8:00 AM
8:00 AM
Gaming
18 hours, 8:00 AM - 2:00 AM

The Historic Davenport Hotel - Elizabethan Rooms

Special Game

Mark Scrudder, Spokane Board Gamers (Moderator)

Harlan Haskell, SGRGA (Participant)

John Welker, Spocon Staff (Participant)

Sunday 11 August, 2019

Time Zone: (GMT-08:00) Pacific Time (US & Canada)
8:00 AM
8:00 AM
Gaming
8 hours, 8:00 AM - 4:00 PM

The Historic Davenport Hotel - Elizabethan Rooms

Special Game

Mark Scrudder, Spokane Board Gamers (Moderator)

John Welker, Spocon Staff (Participant)

Harlan Haskell, SGRGA (Participant)

1:00 PM
1:00 PM
Onions and Roses
45 minutes, 1:00 PM - 1:45 PM

The Historic Davenport Hotel - Lincoln Room

Panel

Mason Williams, Spocon Staff (Moderator)

John Welker, Spocon Staff (Participant)

Ashley Ivins, SpoCon (Participant)

2:00 PM
2:00 PM
Closing Ceremony
1 hour 30 minutes, 2:00 PM - 3:30 PM

The Historic Davenport Hotel - Grand Pennington Ballroom B

Large Programming

Tim Martin, Geek Garrison (Moderator)

John Welker, Spocon Staff (Participant)

Ashley Ivins, SpoCon (Participant)

Mason Williams, Spocon Staff (Participant)

Kempe Ames (Participant)

Alan M. Clark, Alan M. Clark Illustration and IFD Publishing (Participant)

Ellipsis Stephens, Goblins Webcomic (Participant)